MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP FLEX-MINI LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

ATRICURE, INC. ATRICLIP FLEX-MINI LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number ACHM50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent coronary artery bypass graft (cabg) and aortic valve replacement/repair (avr) via median sternotomy with concomitant tampa 2 surgical ablation lesion set and left atrial appendage exclusion (laae).An incision was made in the left atrial appendage (laa) for access to perform the tampa 2 lesion set, which was completed as planned.An achm50 atriclip device was deployed after the concomitant surgical ablation procedure.Postoperatively, the patient was transferred to the open-heart recovery unit but was subsequently returned to the operating room due to bleeding.Upon evaluation, the surgeon identified a small leak at the laa ostium, near the site of the access incision.The laa was oversewn, and the patient recovered without further reported complications.

Brand Name
ATRICLIP FLEX-MINI LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
patricia craft
7555 innovation way
mason, OH 45040
5136641909
MDR Report Key25172950
Report Number3011706110-2026-00024
Device Sequence Number18689788
Product Code PZX
UDI-Device Identifier10840143911804
UDI-Public(01)10840143911804(17)280901(10)158595
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K234125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACHM50
Device Catalogue NumberA001406
Device Lot Number158595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale